Inventiones mathematicae

, Volume 139, Issue 2, pp 241–273 | Cite as

Weak semistable reduction in characteristic 0

  • D. Abramovich
  • K. Karu
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • D. Abramovich
    • 1
  • K. Karu
    • 1
  1. 1.Department of Mathematics, Boston University, 111 Cummington, Boston, MA 02215, USA (e-mail: abrmovic@math.bu.edu/kllkr@math.bu.edu)USA

Personalised recommendations